×

zbMATH — the first resource for mathematics

Simply connected homogeneous spaces. (English) Zbl 0041.36309

Keywords:
Group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Richard Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593 – 610. · Zbl 0061.24306 · doi:10.2307/2371787 · doi.org
[2] Kenkichi Iwasawa, On some types of topological groups, Ann. of Math. (2) 50 (1949), 507 – 558. · Zbl 0034.01803 · doi:10.2307/1969548 · doi.org
[3] George Daniel Mostow, The extensibility of local Lie groups of transformations and groups on surfaces, Ann. of Math. (2) 52 (1950), 606 – 636. · Zbl 0040.15204 · doi:10.2307/1969437 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.